# SDR CALA2024112502928

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A625016
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E DEFLECTION CONTROL RIB ASSEMBLY SERRATED PLATE BOLT HOLES WORN REF AAR N/R 9923559 ACCOMPLISHED REPAIR AT R/W T/E DEFLECTION CONTROL AT ASSEMBLY AND SUPPORT BEAM AS PER EC/RA 5751-01223
